View Full Version : Question For Those On Finasteride (Shedding related)

08-12-2013, 08:12 AM
Hi! Sorry, I know this has probably been asked before but I am curious. Is there anyone here currently using Finasteride that is or has gone through a shedding period(s)? I am a little over 5 months on now and already I am at a second major shed. I have shed the whole time but at around the 2.5 month mark I had a big shed and now once again. I am just wondering if anyone else has experienced shedding like this? It has me worried because I am a diffuse thinner and I am losing all over my head not just up top so even my donor areas in the back look thinned out.

I am not a hair counter but I estimate upwards of 200 hairs a day being shed. It would not have bothered me so much if I wasn't shedding the whole time. I've read threads from some guys who say their shedding has completely halted while on Fin but that is not the case for me unfortunately. While it isn't too bad roughly 30-50 hairs normally a day but when you add these two big shed periods already it really has made my head look bad.

I buzzed my hair like I normally do to a #4 guard yesterday; I believe I may have to go a little shorter though just to try and make everything look more uniform. I am hesitant however because I got a crappy head shape and look absolutely terrible with no hair.

For what it's worth I am currently using generic 5mg Finasteride cut into quarters. It has always been a legit prescription from my doctor so I know it's the real deal. Anyone have any suggestions? I know I will have to ride it out and I plan to but man I wish the shedding would stop. Thanks for reading brahs!